# SDR CA001129032

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH TO OTTAWA, FLAP FAIL MESSAGE ON ENGINE INDICATING AND CREW ALERT SYSTEM, WHEN FLAPS SELECTED TO 8 DEGREES. FLAPS INSPECTED, SYSTEM RESET AND OPERATION CHECKED NORMAL.
